| Catalog Number |
319214A |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during testing the foley catheter sterile water did not return.It had difficulty to drain water.
Event or Problem Description
Additional Manufacturer Narrative
There was no patient involvement.Upon further review, bd has determined this event is not reportable.Correction: d, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error.There is no allegation against a bd product but on a component in the tray.This report is being submitted as additional information.Received a 3 way temp sensing catheter with cut portion of inlet tubing and a straight tipped syringe.This sample was tested for "difficult to deflate".Using the returned syringe, the catheter balloon was inflated with 10ml methylene blue solution (3 drops 1 percent aq methylene blue per 100ml distilled water), noting strong resistance.The catheter rested with no leaks noted.Attempted to deflate balloon passively using the returned syringe and only 1 ml could be withdrawn.Using the in house luer lock syringe, deflated balloon passively and successfully in 4 minutes and 28 seconds with no cuffing noted.The complaint is against the syringe.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was inconclusive.Received (3) photo samples.Visual evaluation of the returned sample noted one opened (without original packaging), used temp sensing foley catheter with sample port connector and syringe.Verified material number 119314 and lot number ngjy4779.The condition of the affected catheter could not be confirmed because only photos were provided for the investigation.Functional testing was not possible based solely on these photos.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Corrections: d, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description